# SDR DL72S991407

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTIONS OF THE OVERWING EXIT FRAMES, UNIDENTIFIED REPAIRS WERE NOTED.  THE SUBJECT ERA WILL EVALUATE THE REPAIRS AND ENSURE COMPLIANCE / DOCUMENTATION.  REWORKED PER ERA 333213-14AD, REV A.
